Out of stock
SKU
10880
KD0.58
Aspirin blocks pain at the site and is proven to relieve tough pain. When a headache, backache, muscle pain, toothache, menstrual pain or minor arthritis pain get in the way

ASPIRIN 500MG 20 TAB

SKU 10880
KWD 0.58
Size: 20 حبة.

In stock

Aspirin blocks pain at the site and is proven to relieve tough pain. When a headache, backache, muscle pain, toothache, menstrual pain or minor arthritis pain get in the way

Aspirin blocks pain at the site and is proven to relieve tough pain. When a headache, backache, muscle pain, toothache, menstrual pain or minor arthritis pain get in the way Uses: temporarily relieves minor aches and pains due to: headache muscle pain toothache menstrual pain colds minor pain of arthritis temporarily reduces fever

Size

20 حبة.

Directions of use

drink a full glass of water with each dose adults and children 12 years and over: take 1 or 2 caplets every 4 to 6 hours not to exceed 8 caplets in 24 hours or as directed by doctor. children under 12 years: consult a doctor

Active Ingredients

Aspirin 500 mg

Indication

Anti-Pyretic Analgesic Anti - Inflammatory

Write Your Own Review
You're reviewing:ASPIRIN 500MG 20 TAB
Your Rating